MAUDE Adverse Event Report: CARDIAC SCIENCE CORPORATION G3 PLUS AUTO, AED, AHA 2010, US ENGLISH; AUTOMATED EXTERNAL DEFIBRILLATOR

CARDIAC SCIENCE CORPORATION G3 PLUS AUTO, AED, AHA 2010, US ENGLISH; AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number 9390A-1001
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's report was observed during review of the device logs.However, the device was put through extensive testing including full functional testing without duplicating the report.An internal inspection resulted in no findings.The csutomer declined the recommended repair of the main board as a precaution.The device was labeled not for clinical use and returned to the customer.The electrode pads used were not returned as part of this investigation.Analysis of reports of this type has not identified an increase in trend.
 
Event or Problem Description
Complainant alleged that during functional testing, the device was unable to obtain an ecg reading using electrode pads.Complainant did not indicate that there was any patient involvement in the reported malfunction.

Brand Name
G3 PLUS AUTO, AED, AHA 2010, US ENGLISH
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
CARDIAC SCIENCE CORPORATION
500 burdick parkway
deerfield WI 53531 9692
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key18543451
Report Number2112020-2024-00043
Device Sequence Number18374296
Product Code MKJ
UDI-Device Identifier00812394020331
UDI-Public00812394020331
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P160033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number9390A-1001
Device Catalogue Number9390A-1001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2024
Initial Report FDA Received Date01/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/22/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown